It is currently Thu Aug 17, 2017 3:29 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Mon Feb 04, 2013 12:31 pm 
Offline
New Poster
New Poster
User avatar

Joined: Mon Feb 04, 2013 11:50 am
Posts: 1
Location: The Great State of Texas
[font=Arial] [/font] I am thankful for this forum as it has given me good info and encouragement. I was on high doses of oxy (60-70 mg/day) for about 1 1/2 years to to back pain and surgery. Last April I decided I didn't need them for pain anymore and stopped. Withdrawal hit big time so I went to see a psych who writes Sub. She started me at 4 mg a day and I felt good. I have gone down to 1mg/day and decided to stop. I took my last dose Friday morning, 2/1, and have not had any withdrawal effects except not being able to fall asleep until around midnight or so. I had ordered a product on a website with herbs and minerals that you probably recognize, but I'm not sure if you can mention product names on this forum. My dr. also prescribed Restoril, Xanax, and Nuvigil to take for a week. I added L-tyrosine and B12 that I read about in the Thomas Recipe. Last but definitely not least is prayer as I am a Christian and believe in the Lord's healing power.
I have read that that days 4 and 5 are the worst. I don't want to look a gift horse in the mouth, but I keep thinking surely the ax is going to fall. What do you think?
I wish the best for each of you and God bless you!

_________________
Mav


Top
 Profile  
 
 Post subject:
PostPosted: Tue Feb 05, 2013 12:09 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
Hi Mav! Welcome to the forum!

It's awesome that you've gotten to day 4 without feeling much withdrawal except for the sleeplessness! My understanding is that, because of sub's long half life, some people won't feel withdrawal until day 4 or after. I have also heard that withdrawal symptoms usually peak between day 7 and day 11. A lot of it depends on how quickly your body metabolizes the sub You could also be one of those rare, lucky people who don't experience much withdrawal at all.

I haven't heard any great ratings on formulations that are supposed to help ease withdrawal. You can mention it here, but please don't provide a link to the product.

Please keep us informed on how you are doing! And continue asking any questions you may have. :)

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
 Post subject:
PostPosted: Tue Feb 05, 2013 8:20 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Sat Jan 26, 2013 8:53 pm
Posts: 49
Location: Indy
Mav: I am going on day 13 (yay for me) & my worst w/drawls were day 5 &6 now i am not saying i am out of the woods at all I am still waiting for the real axe to fall.....the most annoying thing about this w/drawl is that u dont ever sleep its nervewrecking but as i have read on this forum that will go away sometime.......So keep up the good work.....this forum has been a good sent to me as alot of people have given me good advice......The biggest key is to exercise as much as u can and hot hot baths and lots of vitamins....hang in itll b worth it.....it feels so great to tell everyone i am at almost 2 eks with no subs and I am working my job and its going decent!!!!! :D

_________________
Sometimes the place I go is so deep & dark & desperate I just dont no how everyday u save my life....RF


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Feb 05, 2013 8:51 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 994
Sub withdrawal can be so unpredictable. You MAY be one of those people who won't actually experience much withdrawal at all. People like that do exist - it's not unheard of.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 09, 2013 9:48 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Thu Jan 24, 2013 6:17 pm
Posts: 68
I was one of those people who experienced next to no withdrawal. I was on subs for 2 years and got off at .5mg every other day aka .25 a day. I kept waiting for the bad symptoms and they never came. I had insomnia and anxiety but I have those anyway without detox so nothing changed lol
I think part of mine was that I was expecting it to be as bad as heroin or methadone withdrawal ...and it wasn't even close. I hope you will be one of the few of us who get lucky. :) I am off of subs 16 days today and feel fine. Felt fine all along pretty much. Good luck!!!!! :)


Top
 Profile  
 
 Post subject:
PostPosted: Sun Feb 10, 2013 2:06 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
[youtube]http://www.youtube.com/watch?v=H2CQ94aXDoQ[/youtube]



[youtube]http://www.youtube.com/watch?v=RASNQrfa3ig[/youtube]


link to all 19 videos
http://www.youtube.com/playlist?list=PL046CE0F5A5ED96EB

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
PostPosted: Sun Feb 10, 2013 6:33 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Feb 23, 2012 1:26 pm
Posts: 11
Location: ice box nation x valley of the sun
hello all- i have been on subs for about 18 months. i feel i was able to get my life on track,stable financially, emotionally,and i currently have a long extended period of off-time, so i prepped for the taper months ago. when i was comfortable at 4 mg, i dropped slowly 1 mg about every 2-3 weeks or so with little problems(note: an occasional bounce back up and down a day here and a day there, but not worth beating yourself up over-no guilt) things started to be noticeable at the 1 mg level, since i felt it was tolerable i thought maybe jump after 2 weeks, it was the last of my 8mg strip supply, having planned for some time, i have plenty of 2 mg strips,which i highly recommend if possible( helps with small dose accuracy for tapering) so i gave it what i called a test or soft jump. i have built this up to be one of the most terrifying experiences i'll endure...i read too much info in some of the wrong places, is my thinking(now)and of course wd is different for everyone. moving on, i went till day 3 of soft jump and felt like i hit a wall, awoke with intense rls in legs and even arms?(had to research the arms, never heard of that before, found it's true for some people) this early morning/late night(depends on perspective) i quickly decided to dose again, this time i went .5 mgs and with in the hour i was sound asleep and woke up feeling as good as ever. this was and is still troubling me...upon surfing for more info i found a great little site that seemed to lend me just what i was looking for and answered many questions. "suboxonetaper101" should get those who would like there, mentions this site in high regard. i was encouraged to stay positive and on course yet prepared for unknown, as much as anyone can be??? i went about with my taper, seeing how the first 2 days are barely noticeable i am staying on a 48 hr dose schedule, at .25 for one week every other day...still aware daily exactly whats going on with my body,as they say, chicken skin i get used to, the rls comes on after 48-60 hours for me like clockwork last seven days, just legs now, only experienced arms the first night. i went and stocked up on vitamins, good one-day, adding iron manually same with magnesium, b 12 and use 5-htp for sleep, all natural, ibu for headaches and before sleep, eating bananas and staying hydrated, protein drinks for b-fast and all i can do to help ease the transition...somehow last night i made it past the wall of rls of day 2 + and am into the dreaded day three a week sooner than i planned, i am going to go with it as far as i feel ok doing, if it gets unbearable before day 5 i plan to dose at.125mgs( one eighth of a mg) sounds ridiculous, it's mind-blowing how the slightest bit curves the harshest wd...ii've read where folks have taken it much lower, now i get it on some levels, while part of me thinks i am just dragging myself through an unnecessary hell? who's to say, i only know that it is ok to take as long as i want and go at my own pace as long as it's not back tracking further than i am currently at.i don't think anyone can speak for how,what and when or how much someone else should be doing...as long as the tx has priority and he/she is moving toward their end goal. the guilt,feeling failure, and feeling week gets into my head plenty but i am staying the course...hope my experience thus far helps for some, i know it helps just to post it out there. thank you


Top
 Profile  
 
 Post subject: the taper update
PostPosted: Mon Feb 11, 2013 11:05 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Feb 23, 2012 1:26 pm
Posts: 11
Location: ice box nation x valley of the sun
made it past my wall, day 3, moving on my way in 8 hours it will be day 4...heart rate is thru the roof but doing ok...


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group